Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 862186, 14 pages
Research Article

Conservation of Total Vorticity for a 2D Stochastic Navier Stokes Equation

Department of Mathematics, Case Western Reserve University, 10900 Euclid Avenue, Cleveland, OH 44106, USA

Received 19 July 2011; Revised 15 September 2011; Accepted 17 September 2011

Academic Editor: Rémi Léandre

Copyright © 2011 Peter M. Kotelenez and Bradley T. Seadler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jean Vaillancourt, “On signed measure valued solutions of stochastic evolution equations,” Stochastic Processes and Their Applications, vol. 124, no. 1, pp. 101–122, 2014. View at Publisher ยท View at Google Scholar